ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Comments on the Green's function of a planar domain

Borah, Diganta and Haridas, Pranav and Verma, Kaushal (2018) Comments on the Green's function of a planar domain. In: ANALYSIS AND MATHEMATICAL PHYSICS, 8 (3). pp. 383-414.

[img] PDF
Ana_Mat_Phy_8-3_383_2018.pdf - Published Version
Restricted to Registered users only

Download (635kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s13324-017-0177-5

Abstract

We study several quantities associated to the Green's function of a multiply connected domain in the complex plane. Among them are some intrinsic properties such as geodesics, curvature, and -cohomology of the capacity metric and critical points of the Green's function. The principal idea used is an affine scaling of the domain that furnishes quantitative boundary behaviour of the Green's function and related objects.

Item Type: Journal Article
Additional Information: Copy right for this article belong to SPRINGER BASEL AG, PICASSOPLATZ 4, BASEL, 4052, SWITZERLAND
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 28 Aug 2018 15:20
Last Modified: 28 Aug 2018 15:20
URI: http://eprints.iisc.ac.in/id/eprint/60506

Actions (login required)

View Item View Item